# SDR 2001F00557

- Difficulty date: August 28, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N567AL
- Make and model: Bell 407
- Aircraft serial: 53246
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: F014990
- Condition: Rough
- Location: Tail Rotor
- Part time: 56 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAILY INSPECTION, FOUND ROUGH BEARING AND EMITTING BLACK GREASE.  (M)
